Common Fixed Point Theorem for Four Weakly Compatible Self Maps with E.A Property of a Fuzzy G - Metric Space


Abstract views: 72 / PDF downloads: 79

Authors

  • P. Senthilkumar Department Of Mathematics, Rajah Serfoji Government College (Autonomous) (Affiliated To Bharathidasan University), Thanjavur, Tamilnadu , India
  • P. Thiruveni Department Of Mathematics, Rajah Serfoji Government College (Autonomous) (Affiliated To Bharathidasan University), Thanjavur, Tamilnadu , India

Keywords:

G - Metric space, fuzzy logic, weakly compatible self maps, (E.A) property, Implicit relation, fixed point

Abstract

In this paper we analyse the common fixed point theorem for four weakly compatible self maps with (E.A) property of a G - fuzzy metric space. Some of the inclusions is given to prove the new way of approach for common fixed point theorem.

Downloads

Published

27-10-2023

How to Cite

P. Senthilkumar, & , P. T. (2023). Common Fixed Point Theorem for Four Weakly Compatible Self Maps with E.A Property of a Fuzzy G - Metric Space. International Journal of Mathematics And Its Applications, 11(4), 33–39. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/1430

Issue

Section

Research Article